sexologist-icon

Ipill.. help

Plz be patient and read the entire data. Respected sir/maam I got involved in a sexual relationship with my girlfriend on 27th august. She took ipill( ecp ) 7 hours after intercourse. And then suffered bleeding from 1st September to 4th September although it was not her period date. She has done 4 home urine pregnancy test . 1st after 21 days of intercourse, 2nd after 28 days, 3rd after 35 days. Of intercourse and today I did my 4th test after 42 days of intercourse. All the test came NEGATIVE. But periods have not started yet. And can it be that these results can be wrong? Plz help
views-icons 50 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Ipill.. help

doctor profile image
Dr Nikita Gandotra Delhi | Gynecologist
Answered
Dont worry...its becoz of ipill.....
She will have irregular bleed... if u have doubt u can get bhcg...
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pritam Prakash Sulakhe Pune | Infertility Specialist
Answered
Its coz of Ipill she got her period early She will have periods irregularity for few cycles Don't worry If very keen do blood beta hcg and relax
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO